# SDR UPS07650196

- Difficulty date: June 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 30,034 hours, 9,473 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT ENGINE PYLON SKIN GOUGED.  BLENDED BOTH GOUGES.  BOTH BLENDS OUT OF LIMIT.  HFEC INSPECTION BLENDED AREAS, NO CRACKS FOUND.  DRILLED DOUBLER PER SRM 54-52-01-2.  ALODINED & PRIMED DOUBLER & BLENDED AREAS.  INSTALLED DOUBLER.  INSTALLED FASTENERS PER SRM 54-52-01-29.  REC'D FINAL ENG ER 07-2748 CUSTOMER AUTHORIZATION UPS RAA 767-54-20157.
